# SDR 96UAL900832

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER PANE OF COPILOT'S WINDSHIELD CRACKED.  REPLACED COPILOT'S WINDSHIELD DUE TO A CRACK.  CRACK EMANATED FROM ARC IN WINDOW HEAT BUS BAR.
